# SDR UALA2009102803367

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 73,370 hours, 11,939 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 4300702
- Part serial: 5239
- Condition: Defective
- Location: Eec
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GOT 'L ENG CONTROL' EICAS MESSAGE.  EICAS DISAPPEARS AFTER TOUCH DOWN BUT SHOWS ON STATUS MSG.  LEFT ENGINE PMA STATOR REPLACED ACC.  ALL TEST PASSED.
